# SDR CALA2014111492698

- Difficulty date: November 12, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 40,520 hours, 17,584 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN FRAME 35 & CM 10 THE LT AFT LOWER HOLE NR 2 HAS CRACK INDICATION 5:00 POSITION.  REPAIRED NR 2 HOLE & INSTALLED FASTENER LT FRAME 35 IAW ECRA 53 30-04940.  REPAIR OF CRACKED & ELONGATED FASTENER HOLE FRAME 35 BELOW STRINGER 30LT HAS BEEN APPROVED AS INTERIM FOR 6 MONTHS IAW RDAS 80006388-003-2014 ISSUED NOV 7 2014.  A NEW RDAS THAT PROVIDES INSPECTION THRESHOLD MUST BE REC PRIOR TO MAY 7 2014, IF NEW RDAS IS NOT RECEIVED PRIOR TO MAY 7 2015 THE ACFT IS NOT AIRWORTHY.
